Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 7, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Mar 29, 2018, 10:36 AM CDT for Gonzales County, Texas. It took effect at Mar 29, 2018, 8:00 PM CDT. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2018, 10:36 AM CDT (15:36 UTC)
- In effect from
- Mar 29, 2018, 8:00 PM CDT
- Expired
- Mar 31, 2018, 3:17 AM CDT
- In force
- 31 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gonzales County, TX
The radar
The Austin/San Antonio radar (KEWX), 74 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Gonzales (GNLT2). The gauge peaked at 32.25 ft at Mar 30, 2018, 11:00 AM CDT.
- Action stage
- 17 ft
- Minor stage
- 31 ft
- Moderate stage
- 37 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08173900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
002
WGUS44 KEWX 291536
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1036 AM CDT Thu Mar 29 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River at Gonzales
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC177-300936-
/O.NEW.KEWX.FL.W.0007.180330T0100Z-180331T0817Z/
/GNLT2.1.ER.180330T0100Z.180330T1200Z.180330T2017Z.NO/
1036 AM CDT Thu Mar 29 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Guadalupe River at Gonzales.
* from this evening to late Friday night...or until the warning is cancelled.
* At 10:00 AM Thursday the stage was 22.2 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage shortly after 7
PM Thursday and continue to rise before cresting near 33 feet around
7 AM Friday morning. The river is expected to fall below flood stage
around 4 PM Friday afternoon.
* Impact...At 34.0 feet...Pastureland northwest of Gonzales between the
Guadalupe and San Marcos Rivers is flooded. Lowest areas of the city park
flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Gonzales 17 31 22.2 Thu 10 AM 32.9 24.4 17.6 15.7 14.5
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$
BMW6 follow-up statements
837
WGUS84 KEWX 291902
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
202 PM CDT Thu Mar 29 2018
...The flood warning continues for the following rivers in Texas...
San Marcos River below Luling Affecting Caldwell and Gonzales Counties
Guadalupe River at Gonzales Affecting Gonzales County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC055-177-301301-
/O.EXT.KEWX.FL.W.0005.000000T0000Z-180330T1332Z/
/LLGT2.1.ER.180329T0426Z.180329T1600Z.180330T0132Z.NO/
202 PM CDT Thu Mar 29 2018
The flood warning continues for
the San Marcos River below Luling.
* At 1:45 PM Thursday the stage was 22.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by this
evening.
* Impact...At 24.0 feet...Moderate flooding in Palmetto State Park five miles
below Luling inundates many park facilities and roads..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Luling 11 20 22.6 Thu 2 PM 12.5 6.3 5.8 5.7 5.6
&&
LAT...LON 2964 9769 2969 9766 2964 9755 2952 9742
2949 9751 2956 9760
$$
TXC177-301301-
/O.EXT.KEWX.FL.W.0007.180330T0154Z-180331T0702Z/
/GNLT2.1.ER.180330T0154Z.180330T1200Z.180330T1902Z.NO/
202 PM CDT Thu Mar 29 2018
The flood warning continues for
the Guadalupe River at Gonzales.
* At 1:45 PM Thursday the stage was 26.0 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to rise to near
32.8 feet by tomorrow morning. The river will fall below flood stage by
tomorrow early afternoon.
* Impact...At 34.0 feet...Pastureland northwest of Gonzales between the
Guadalupe and San Marcos Rivers is flooded. Lowest areas of the city park
flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Gonzales 17 31 26.0 Thu 2 PM 32.8 24.5 18.3 16.3 14.9
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$381
WGUS84 KEWX 300509
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1209 AM CDT Fri Mar 30 2018
...The flood warning is cancelled for the following rivers in Texas...
San Marcos River below Luling Affecting Caldwell and Gonzales Counties
...The flood warning continues for the following rivers in Texas..
Guadalupe River at Gonzales Affecting Gonzales County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC055-177-300539-
/O.CAN.KEWX.FL.W.0005.000000T0000Z-180330T1332Z/
/LLGT2.1.ER.180329T0426Z.180329T1600Z.180329T2250Z.NO/
1209 AM CDT Fri Mar 30 2018
The flood warning is cancelled for
the San Marcos River below Luling.
* At 11:45 PM Thursday the stage was 13.7 feet.
* Flood stage is 20.0 feet.
* Forecast...The river has crested and will continue to fall.
It will fall below bankfull stage early Friday morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Luling 11 20 13.7 Fri 12 AM 6.0 5.8 5.7 5.6
&&
LAT...LON 2964 9769 2969 9766 2964 9755 2952 9742
2949 9751 2956 9760
$$
TXC177-302308-
/O.CON.KEWX.FL.W.0007.000000T0000Z-180331T0702Z/
/GNLT2.1.ER.180330T0509Z.180330T1200Z.180330T1902Z.NO/
1209 AM CDT Fri Mar 30 2018
The flood warning continues for
the Guadalupe River at Gonzales.
* At 11:45 PM Thursday the stage was 30.6 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight this morning and continue
to rise to near 32.5 feet by this morning. The river will fall below flood
stage by this afternoon.
* Impact...At 34.0 feet...Pastureland northwest of Gonzales between the
Guadalupe and San Marcos Rivers is flooded. Lowest areas of the city park
flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Gonzales 17 31 30.6 Fri 12 AM 24.4 18.7 16.5 15.0
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$624
WGUS84 KEWX 300830
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
330 AM CDT Fri Mar 30 2018
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC177-310230-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-180331T0530Z/
/GNLT2.1.ER.180330T0645Z.180330T1200Z.180330T1730Z.NO/
330 AM CDT Fri Mar 30 2018
The flood warning continues for
the Guadalupe River at Gonzales.
* At 2:45 AM Friday the stage was 31.3 feet.
* Flood stage is 31.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.1 feet this morning.
The river will fall below flood stage this afternoon.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales
City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Fri Sat Sun Mon Tue
Gonzales 17 31 31.3 Fri 03 AM 32.1 22.7 16.9 14.8 13.9
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$649
WGUS84 KEWX 301444
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
944 AM CDT Fri Mar 30 2018
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC177-310844-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-180331T1223Z/
/GNLT2.1.ER.180330T0645Z.180330T1800Z.180331T0023Z.NO/
944 AM CDT Fri Mar 30 2018
The flood warning continues for
the Guadalupe River at Gonzales.
* At 8:45 AM Friday the stage was 32.2 feet.
* Flood stage is 31.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.3 feet by this afternoon.
The river will fall below flood stage this evening.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales
City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Gonzales 17 31 32.2 Fri 09 AM 25.6 20.1 17.6 13.7 12.7
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$844
WGUS84 KEWX 301850
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
150 PM CDT Fri Mar 30 2018
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC177-310827-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-180331T0827Z/
/GNLT2.1.ER.180330T0645Z.180330T1600Z.180330T2027Z.NO/
150 PM CDT Fri Mar 30 2018
The flood warning continues for
the Guadalupe River at Gonzales.
* At 12:45 PM Friday the stage was 32.1 feet.
* Flood stage is 31.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by late this
afternoon.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales
City Park.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Gonzales 17 31 32.1 Fri 1 PM 21.3 15.8 14.0 13.2 12.7
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$645
WGUS84 KEWX 310233
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
933 PM CDT Fri Mar 30 2018
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC177-310303-
/O.CAN.KEWX.FL.W.0007.000000T0000Z-180331T0827Z/
/GNLT2.1.ER.180330T0645Z.180330T1600Z.180330T2217Z.NO/
933 PM CDT Fri Mar 30 2018
The flood warning is cancelled for
the Guadalupe River at Gonzales.
* At 8:45 PM Friday the stage was 29.7 feet.
* Flood stage is 31.0 feet.
* Forecast...The river will continue to fall to 16.1 feet by Sunday morning.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales
City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Gonzales 17 31 29.7 Fri 9 PM 23.2 16.1 13.9 13.2 12.8
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Mar 29, 7:55 AM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Mar 29, 7:55 AM CDT, 2 hours 41 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 755 AM CDT Thu Mar 29 2018 .UPDATE... We have expanded the Dense Fog Advisory into Williamson, Travis and Bexar counties this morning. The Advisory has also been extended until 10 AM. && .PREV DISCUSSION... /ISSUED 641 AM CDT Thu Mar 29 2018/ AVIATION... For KAUS, KSAT, KSSF, saturated lowest levels of the airmass and light winds will maintain a mix of IFR to LIFR VSBYS/CIGs through the mid morning hours, then SW to W winds of 7 to 12 KTs bring VFR skies for the remainder of today. A cold front moves through this evening shifting winds to N to NE with SCT-BKN MVFR level clouds developing due to weak isentropic lift in its wake. KDRT will remain VFR with increased NW winds today during the daylight hours today. PREV DISCUSSION... /ISSUED 350 AM CDT Thu Mar 29 2018/ SHORT TERM (Today through Friday)... After another active evening with strong to marginally severe thunderstorms and heavy rain along and east of I-35, much of the activity has shifted to the east overnight. Due to wet soils and dewpoints in the mid 50s to lower 60s across much of the area late tonight, expect patchy to areas of fog to develop and affect the eastern two-thirds of South Central Texas this morning to about 8 AM. Dry weather is in store for all areas today with highs in the lower 80s across the Hill Country to upper 80s across the southwest and Rio Grande Plains. Sunny skies are anticipated for Friday with high temperatures a bit cooler and ranging from the mid 70s across the Hill Country to the lower 80s across the area southwest. LONG TERM (Friday Night through Wednesday)... Dry weather conditions prevail across South Central Texas through the weekend, however, the return of southerly flow across the area will result in partly cloudy skies by Sunday. On Monday of next week, a dry-line is forecast to push from the Big Bend area eastward towards Val Verde County. At upper levels, a short-wave trough is expected to move across the four corners region into the Southern Plains. This feature could bring enough instability and produce some thunderstorms across Val Verde County and southern Edwards Plateau area ahead of the dry-line. Better chances for rain come on Tuesday as the dry-line pushes across the western zones and a cold front advances from central Texas into the Hill Country and continue to push to the south through Tuesday evening. The system should move on and out of the area early Wednesday morning for mostly sunny skies for the rest of the day and highs in the upper 70s to lower 80s. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 83 55 77 57 81 / 0 0 0 0 0 Austin Bergstrom Intl Airport 82 52 77 54 81 / - 0 0 0 0 New Braunfels Muni Airport 83 54 77 55 82 / - 0 0 0 0 Burnet Muni Airport 79 50 74 54 80 / 0 0 0 0 0 Del Rio Intl Airport 87 53 80 58 85 / 0 0 0 0 0 Georgetown Muni Airport 81 51 75 54 81 / 0 0 0 0 0 Hondo Muni Airport 86 52 79 56 83 / 0 0 0 0 0 San Marcos Muni Airport 82 53 77 55 82 / - 0 0 0 0 La Grange - Fayette Regional 81 56 77 56 82 / 10 0 0 0 0 San Antonio Intl Airport 85 55 77 57 82 / - 0 0 0 0 Stinson Muni Airport 85 57 78 57 83 / - 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 10 AM CDT this morning for Bexar-Blanco- Burnet-Comal-Gillespie-Hays-Kendall-Llano-Travis-Williamson. && Mesoscale/Aviation...Treadway Synoptic/Grids...24
Hazardous weather outlook, Mar 29, 7:49 AM CDT, 2 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 749 AM CDT Thu Mar 29 2018 TXZ171>173-183>194-202>209-217>225-228-301300- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 749 AM CDT Thu Mar 29 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Patchy dense fog will persist into the mid-morning hours for portions of the Hill Country and Interstate 35 corridor. Local visibilities of 1/4 or less are expected and could create hazardous driving conditions. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:24 PM CDT | Special Weather Statement | EWX | Comal | 51 min |
| Mar 28, 8:51 PM CDT | Special Weather Statement | EWX | Guadalupe | 39 min |
| Mar 28, 9:13 PM CDT | Special Weather Statement | EWX | Hays | 32 min |
| Mar 28, 9:16 PM CDT | Special Weather Statement | EWX | Caldwell | 29 min |
| Mar 28, 9:24 PM CDT | Special Weather Statement | EWX | Bexar | 36 min |
| Mar 28, 9:41 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 49 min |
| Mar 28, 10:00 PM CDT | Special Weather Statement | EWX | Guadalupe | 45 min |
| Mar 28, 10:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 3 hr |
| Mar 28, 10:26 PM CDT | Special Weather Statement | EWX | Lee | 49 min |
| Mar 28, 10:29 PM CDT | Special Weather Statement | EWX | Guadalupe | 46 min |
| Mar 28, 10:31 PM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Mar 28, 10:45 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Wilson | 45 min |
| Mar 28, 11:19 PM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Mar 28, 11:24 PM CDT | Special Weather Statement | EWX | Atascosa | 51 min |
| Mar 28, 11:30 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 25 hr |
| Mar 28, 11:34 PM CDT | Special Weather Statement | EWX | Karnes | 56 min |
| Mar 28, 11:49 PM CDT | River Flood Warning | EWX | Bexar | 20 hr |
| Mar 29, 6:46 AM CDT | Dense Fog Advisory | EWX | Bexar, Blanco, Burnet, Comal, Gillespie, Hays and 4 more | 3 hr |
| Mar 29, 11:48 AM CDT | River Flood Warning | EWX | Karnes, Wilson | 19 hr |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.